# SDR E81RJT2307930

- Difficulty date: July 21, 2011
- Submitted: August 12, 2011
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N501NY
- Make and model: Cessna 501
- Aircraft serial: 5010038
- Aircraft time: 7,751 hours, 7,355 cycles
- Engine: Pwa JT15D1A
- Engine time: 911 hours, 808 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Damaged
- Location: Inlet Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE INSP OF ACFT PREVIOUSLY MODIFIED, STC ST09559AC, ENGINE INSTALLATION NOTED (2) MISSING RIVET HEADS IN LT ENGINE INLET DUCT SKIN. SUBSEQUENT INVESTIGATION REVEALED MINOR CRACK FROM RIVET HOLE.  NO FOD DAMAGE NOTED TO ENGINE. INLET DUCT SKIN WAS REPAIRED. SRM SUPPLEMENT TEMPORARY REVISION 51-40-20. RECOMMEND STC HOLDER INVESTIGATE WHETHER INLET DUCT AND ATTACH RING LOOSE RIVETS AND CRACKING AT RELATIVELY LOW TIME IN SERVICE MAY REQUIRE DETAILED INSPECTION AND/OR MODIFICATION IAW SB ACTION.
